MathSciNet Relay Station
MathSciNet bibliographic data
MR693713 65M05 (35L65)
Harten, Amiram; Lax, Peter D.; van Leer, Bram On upstream differencing and Godunov-type schemes for hyperbolic conservation laws. SIAM Rev. 25 (1983), no. 1, 35–61.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement